You battled through the rain and cold to show off your Spring garmz this week, and these 10 looks were Poppy's faves...
Ask the sexpert: how contraception can affect your sex drive
Me and my partner's sexual relationship used to be amazing, foreplay, positions, always something different. It was really exciting we couldn't wait to just pounce each other. However she decided to get the implant as contraception and about a month after this it's never been the same.
All of her turn on points have become untouchable as now she says they just tickle her more than anything but to the point that it cannot be done anymore. Due to this there is absolutely no foreplay as she's just too ticklish for me to touch. So it's now just straightforward sex which still isn't straightforward ever since the implant we always have to use lubrication and it is also painful for her at the start so it's been missionary position for a 7-8 months now.
We've been working on it so we can get back into our old habits of different positions but were just getting no results. And on top of this her period is extremely irregular some months she won't have one and others shell have multiple. It's been hard for us these past months and we would just really like to know what we can do to maybe enhance things or whether these are just some bizarre side effect of her implant?
Siski says: Jamie, I think it's great that you're willing to ask for help with this rather than just hoping it resolves itself or burying your head in the sand! I am not a doctor or a medical professional, so I would strongly recommend seeing your GP or family planning clinic practitioner about this. It does sound very much as though it could be down to the implant. Hormones, whether in pill, implant or injection form, can affect not only whether and how a woman is aroused, but also how easily she gets lubricated when aroused. The only implant that's available in the UK right now, as far as I'm aware, contains progestogen, which can cause irregular menstrual bleeding. The hormones progesterone, testosterone, and oestrogen are all involved in a woman's arousal, and adding more of one can upset the balance and as a result, a woman's menstrual cycle as well as her libido. Although it's rare, lack of sexual desire is another potential side effect of taking progestogen.
So the first thing to do would be to go to your nearest family planning clinic and see what your other options are. You might assume that the hormones given are the same whatever form they come in, but some women find that one contraceptive pill gives them side effects while another doesn't. It may be that using an oral contraceptive pill, with a different chemical make-up to the implant, will help solve the problem. Discuss this with your family planning practitioner who can give you more details.
In the meantime, continue to use lubrication as you have been doing and try to reassure yourselves that this is most likely an issue with the implant rather than with your relationship.
If you have a sex or relationship dilemma, email your questions to Siski at email@example.com
More from MSN Her